# SDR DXTA2008111003347

- Difficulty date: November 9, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N999QS
- Make and model: Cessna 750
- Aircraft serial: 7500203
- Aircraft time: 6,188 hours, 3,709 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Out Of Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER LEVELING OFF AT 10,000FT, AIRCRAFT WAS SEVERLY OUT OF TRIM.
